# SDR A6WA202106307806

- Difficulty date: June 15, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 60135013
- Condition: Dented
- Location: Fs 689-694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FUSELAGE FRAME CHANNEL FROM FS 689.5 TO FS 694.00 STR 24 LH HAS MULTIPLE DENTS.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGED FRAME CHANNEL AND REPLACED WITH FABRICATED FRAME CHANNEL AT FS 689.5 TO FS 694.00 STR 24 LH. NEW CHANNEL PART NUMBER 601-35013 FORMED  IAW CRJ200 SRM 51-24-21 REV. 38. RESTORED SURFACE FINISH IAW CRJ200 SRM  51-25-00 REV 38. CHANNEL INSTALLED IAW CRJ200 SRM 51-42-21 AND SRM 51-42-06 REV 38. APPLIED TOPCOAT IAW CRJ200 SRM 51-25-00 REV 38.
